# SDR NSVA201086

- Difficulty date: May 27, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N199WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4199
- Aircraft time: 4,705 hours, 4,620 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020201
- Condition: Unserviceable
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT LEAST 5 TIMES DURING FLIGHT, THE GEAR HANDLE UNSAFE LIGHT AND THE RIGHT RED LANDING GEAR LIGHT FLASHED INTERMITTENTLY.  FOUND 3 MLG DOWNLOCK PROX SENSORS TO HAVE THE INCORRECT READINGS WITH THE LANDING GEAR IN THE UP POSITION.  LEFT MLG DOWN LOCK PROX SENSOR LGDLK1 (S07), RIGHT MLG DOWN LOCK PROX SENSORS RGDLK1 (S13) AND RGDLK2 (S14).  ALL 3 MLG DOWN LOCK PROX SENSORS WERE REPLACED IAW Q400 AMM 32-61-06-000-802 AND 32-61-06-400-802.  GEAR RETRACTION AND EXTENSION CHECKS WERE ALL GOOD IN THE HANGAR.
